# SDR HNAA2014020500029

- Difficulty date: February 5, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 70,178 hours, 79,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL EMERGENCY EXIT SIGN LIGHT AT ROW 4DF IS INOPERATIVE.  R & R BULB AT EMERGENCY EXIT SIGN AT ROW 4DF.  OPS CHECKED GOOD.
